Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 56, No. 3, 1999 · Contents

Journal Home

All Journals

ELibM Home



Bernt Lindström:
Primitive Quadratics Reflected in $B_{2}$-Sequences

Xiao-Long Jiang and George Szeto:
Notes on Galois Extensions with Inner Galois Groups

W.T. Sulaiman:
Characterization for Relations on Some Summability Methods

Maria Isabel Fraga Alves:
Asymptotic Distribution of Gumbel Statistic in a Semi-Parametric Approach

M. Guedda:
On Nonhomogeneous Biharmonic Equations Involving Critical Sobolev Exponent

R. Melham:
Sums Involving Fibonacci and Pell Numbers

Liu Ximin and Fang-Ming Shao:
Skew Semi-Invariant Submanifolds of a Locally Product Manifold

Pentti Haukkanen:
Rational Arithmetical Functions of Order (2,1) with Respect to Regular Convolutions

Christophe Boulanger and Jang Schiltz:
Nonlinear Filtering with an Infinite Dimensional Signal Process

Aissa Guesmia:
Existence Globale et Stabilisation Frontière Non Linéaire d'Un Système d'Élasticité

Publication date for this issue: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition